Announcement

Collapse
No announcement yet.

Diflucan?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • sapp
    replied
    i have alot of hair so a little hair loss is no big deal. now if it falls out and i look bald thats another story. i feel that i have to take the emiron because every thing i eat and drink effects my bladder and i have been following the ic diet. also been taking antihistamines,tagament,cornsilk,just about everything. maybe this will work out i sure hope so. kinda wish if hair was going to fall out it would be facial hair not the hair on your head.how many feel this way

    Leave a comment:


  • Jean Ann
    replied
    Sapp,

    I have been on Elmiron for about 3 weeks. My doc has me taking 2 three times per day. I have not really noticed hair loss. Well I have alot of hair so that may be why.

    Does any one else take alot of meds? And how about appetite and weight loss. I have lost my appetite and it is difficult to coordinate the meds. Some I take with food and some with out. With Elmiron it requires 1 hour proior to eating or two hours after. So I quess I am new to this.

    And if any one wants a good coffee substitued try Caffix its great!!!

    Love you all

    (((((((((HUGS))))))))))))

    Leave a comment:


  • ICNDonna
    replied
    For Sapp:

    Melanie is correct about hair loss. I think it's a good idea to check your hair brush every day to see how much you are brushing out right now. If you do have any hair loss, it will take a few weeks for it to begin. And if you have some idea of how much you are brushing out right now, you'll have something for a comparison.

    Hugs,
    Donna

    Leave a comment:


  • MelanieJ
    replied
    Sapp,
    Not everyone experiences hair loss with Elmiron. Accordingly to research studies, it only happened in about 4% of the participants. So, be aware it could happen but don't worry yourself unnnecessarily over it as the chances are actually quite small.

    I've been on Elmiron since 11/99 and am doing great. I hope it helps you too!

    Melanie J.

    Leave a comment:


  • Vicki
    replied
    Sapp- Be prepared for some hair loss when you start the Elmiron. Both Diflucan and Elmiron cause hair loss. I noticed a significant loss when I started the Elmiron. I have been on Diflucan for 2 years straight. I only take it 1-2X weekly. I did the every other day thing for awhile. However, it made me feel incredibly fatigued. -Vicki

    Leave a comment:


  • sapp
    replied
    i have been on the diflucin for 25 days and i feel it is helping my ic. i have not had a hydro but my gyno feels sure i have ic-in fact he has been a god send since my uro dismissed me because he could not figure out what was wrong with me. all he wanted to do was send me to a pain clinic and i new it was not in my head. anyway my gyno put me on the dif.every day for 3 months i will let you know how it goes. i am starting the elmiron today. i guess i have finally realized i have ic and it is time to treat it aggresively. i have had four rimso treatments and after the 4 i am feeling better but we all know that doesn't last forever. thank god for my gyno and this board

    Leave a comment:


  • LM
    replied
    I got major yeast problems after taking months and months of antibiotics when my bladder problem first started. I had to take Diflucan for a few months before I felt any improvement because it had buried into the cells of my vagina so no topical treatment would help. It didn't help my bladder though, and I had no side effects.

    Leave a comment:


  • Vicki
    replied
    Kris- I have taken diflucan 1-2X weekly for almost two years. In fact, my urologist prescribes it a lot for IC. I did not have a die off reaction. However, it really helps my bladder. The only side effects I have are some hair loss and fatigue. -Vicki

    Leave a comment:


  • klarson
    started a topic Diflucan?

    Diflucan?

    Hi everyone - I went to the Dr. yesterday for sinus/ear problems. He gave me an antibiotic, but I told him every time I take antibiotics, I get a yeast infection. He told me he'd give me a prescription for Diflucan. I was telling him about my IC and he'd read that Diflucan may actually help many of the problems I have; sinus, IC, IBS... if it's related to yeast, which he thinks it may be. What can I expect with Diflucan? He said there may be a 'die off' period and I should lower the dosage if that happens. Has anyone tried this as treatment and if so, how did you fare and how long did it take to notice any changes? Thanks - Kris
Working...
X